# SDR ARWA980306

- Difficulty date: March 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BA170MODA
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMELL OF ELECTRICAL INSULATION BURNING AFTER LANDING.  REMOVED AND REPLACED BALLAST ASSY, OPERATION CHECKED NORMAL IAW MM 33-00-0.
